# SDR IPXA2025021444218

- Difficulty date: January 17, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0866
- Aircraft time: 23,459 hours, 14,041 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CREW DOOR, UPPER INNER SKIN WITH METAL MARKS. DOT 73-008. RESTORED SURFACE PROTECTION AT UPPER INNER SKIN OF THE FWD CREW DOOR I.A.W. A300-600 S.R.M. 51-21-10 AND 51-75-10. PAUNT CUP #02-012-176.
